Dajun Guo

Articles in Scholarly Journals [Incomplete List]

  1. Terminal value problems of impulsive integro-differential equations in Banach spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 71–78, 1997
  2. Extreme solutions of nonlinear, second order integro-differential equations in Banach spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 319–329, 1995
  3. Initial value problems for integro-differential equations of Volterra type in Banach spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 13–23, 1994
  4. Nonlinear impulsive Volterra integral equations in Banach spaces and applications
    Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 1, pp. 35–48, 1993
  5. Impulsive integral equations in Banach spaces and applications
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 111–122, 1992
  6. Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 1, pp. 47–69, 1991
  7. Solutions of nonlinear integrodifferential equations of mixed type in Banach spaces
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 1, pp. 1–11, 1989